Flomax side effects for women

Common Questions and Answers about Flomax side effects for women

flomax

Should I take these meds even though the <span style = 'background-color: #dae8f4'>Flomax</span> (tamsulosin) is not approved <span style = 'background-color: #dae8f4'>For</span> <span style = 'background-color: #dae8f4'>Women</span>? Also conSidering my past medical history Im scared to take either meds, should I? History- Irritable bowel syndrome, (past)stomach ulcers, smoker, and just diagnosed with Fibrous Dysplasia (still finding out more inFormation and getting more testing, health problems with this also started in Feb.
What is the most important inFormation I should know about Flomax? <span style = 'background-color: #dae8f4'>Flomax</span> can cause <span style = 'background-color: #dae8f4'>Side</span> <span style = 'background-color: #dae8f4'>Effects</span> that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. You may feel dizzy when getting up from a sitting or lying position. Avoid standing up too quickly to keep from falling. Avoid drinking alcohol. It may increase dizziness caused by Flomax. BeFore taking this medication, tell your doctor if you are allergic to sulfa drugs.
I am sure the Side <span style = 'background-color: #dae8f4'>Effects</span> are possibly a factor? He takes tablets <span style = 'background-color: #dae8f4'>For</span> ED and an injection <span style = 'background-color: #dae8f4'>For</span> same. This sorts ED out <span style = 'background-color: #dae8f4'>For</span> him, but over the past six months he is worrying about the low volume of semen he is producing. He is a very loving and good man and I have no problem whatever with this. He does and is losing his confidence, is afraid I am going to leave him (which I never will do) and is now deciding its better NOT to have sex at all instead of putting himself through this torture.
I hope anyone who uses Topamax <span style = 'background-color: #dae8f4'>For</span> any reason is fully aware of the serious risk of acute narrow angle glaucoma. I had read several articles about it but saw it firsthand last week. As usual on my quiet weekend off I got the dreaded call from the emergency room, again. This time about a woman on Topamax For 7 days who seemed to have lost almost all her vision 12 hours after increasing her dose per her doctor's instructions.
He put me on cipro For 10 days but I only made it For 7 days until I was suffering from serious <span style = 'background-color: #dae8f4'>Side</span> <span style = 'background-color: #dae8f4'>Effects</span>. He then switched me to Bactrim <span style = 'background-color: #dae8f4'>For</span> 10 days. I completed the Bactrim, but the symptoms still did not resolve entirely. He then put me on Doxycylene For 10 days, which helped but again did not resolve all the symptoms. I am now seeing a urologist who believes I have either a very persistent prostatitis infection or may be developing chronic prostatitis.
Have been given Flomax, but afraid to use because I already have low blood pressure and am a woman. It's not approved by the FDA <span style = 'background-color: #dae8f4'>For</span> use in <span style = 'background-color: #dae8f4'>Women</span>. Did you have <span style = 'background-color: #dae8f4'>Side</span> <span style = 'background-color: #dae8f4'>Side</span> <span style = 'background-color: #dae8f4'>Effects</span> from the Flomax? And how was the stent? That scares me. Thanks!
as mentioned earlier I take a med holiday ever 3 to 4 months by switching from Meth to Oxi. Due to the <span style = 'background-color: #dae8f4'>Side</span> <span style = 'background-color: #dae8f4'>Effects</span> I only break off meth <span style = 'background-color: #dae8f4'>For</span> 2 weeks and then switch back. The two week period of being on Oxi happened to occur when I first starting my weight coaching sessions. I lost 3 pounds the first week, but put them right back on during the last two weeks, when I switched back to Meth.
And i think it maybe a reaction to the medication. I did do a search on Leviquin and <span style = 'background-color: #dae8f4'>Side</span> <span style = 'background-color: #dae8f4'>Effects</span> and found several patients having this reaction. Along with other reactions mention were pain or distress in the tendens??? I saw Dr. One today...and seems he was evasive or defensive in answering my questions. That and i quote...he didn't have the time to discuss it my questions or something like that. He did say i had prostititus(sp) and said no urologist would ever conSider surgery ...
Vicks Formula 44M containing Dextromethorphan, and Primatene-M containing perylamine as well as the pain reliever Demerol, and prescription anti-depressant Elavil test positive <span style = 'background-color: #dae8f4'>For</span> opiates up to three days. Even Quinine water can also cause a positive reading <span style = 'background-color: #dae8f4'>For</span> opiates. Poppy Seeds such as the ones on a bagel from your favorite deli, etc. The journal of Clinical Chemistry Vol.33 No.
But all the research i have done on peyronies, nothing fits except <span style = 'background-color: #dae8f4'>For</span> the fibrous tissue. My erection does not curve, and peyronies patients dont complain of severe retraction or hardess while flaccid. Priaprism? Anyone have any ideas?
Try Multivitamins. I have had the exact same sore back symptoms in the mornings on & off For the last 10 years. The pain goes away when I take Pluravit multivitamins (For Women) every day. I have to take the multivitamins For a while beFore they work - about 2 months. UnFortunately, the Pluravit brand has disappeared from the grocery store shelves where I live, so I am trialling other brands. Cenovis does *not* work. I am now trying Blackmores.
This pain lasts only a second or two. I have some fibrous tissue on the left <span style = 'background-color: #dae8f4'>Side</span> (which has been there <span style = 'background-color: #dae8f4'>For</span> years), so there may be a link there. -Penile skin texture variability. Generally, the skin on my shaft feels looser than normal (reduced elasticity) which I attributed to the abnormally firm corpora cavernosa underneath. The loose skin symptom did not present itself at the outset of this condition - it came maybe a month into it. Sometimes the skin also feels cold and clammy.
When I have symptoms, I take Uristat, an over the counter medicine <span style = 'background-color: #dae8f4'>For</span> the UTI symptoms. They go away <span style = 'background-color: #dae8f4'>For</span> a few weeks or a month. But at least I am not taking the antibiotics all the time now. That worried me becasue you do not want to get immune to the antibiotics. So maybe try the Uristat instead of the Cipro next time. I would LOVE to find the answer to this problem too.
I have had the warm sensation in the back/<span style = 'background-color: #dae8f4'>Side</span> of my upper right thigh <span style = 'background-color: #dae8f4'>For</span> about 5 days now. It lasts <span style = 'background-color: #dae8f4'>For</span> about 3/4 sec's then goes away. The first day it happened twice and now it happens frequently throughout the day (8-12 times). I do have health insurance and plan to make an appointment tomorrow. I will let you know the outcome of my visit.
mitral valve prolapse (no meds), hypothyroidism (synthroid), depression (Wellbutrin), anxiety (Xanax--occasionally), and recurrent UTIs <span style = 'background-color: #dae8f4'>For</span> which I'm on a maintenance antibiotic and <span style = 'background-color: #dae8f4'>Flomax</span>---just in case that provides any clues. Oh... and I HAVE been very stressed over the last few years, to the point where I've been concerned it might affect my health.
Just to be on the safe <span style = 'background-color: #dae8f4'>Side</span>, make sure you get tested <span style = 'background-color: #dae8f4'>For</span> all STDs. Then, once you've ruled everything out, you can be fairly confident that you have prostatitis.
) that'll be a killer Like seeker01 I've had prostate tests (DRE), twice now with no signs of the dreaded PC or prostatis, I've just been <span style = 'background-color: #dae8f4'>For</span> a cysctoscopy today and have no issues on that <span style = 'background-color: #dae8f4'>Side</span> either. I have been doing some very long distance cycling recently which the consultant felt may have brought this on (this info you wlll find on the net).
MedHelp Health Answers